# SDR ASOA20140616071

- Difficulty date: June 16, 2014
- Submitted: June 19, 2014
- Operation: Air carrier
- Aircraft: N19554
- Make and model: Emb EMB-145LR
- Aircraft serial: 145587
- Aircraft time: 29,216 hours, 22,540 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION THE EMERGENCY LIGHT BELOW THE COCKPIT STEP WAS DISCOVERED INOPERATIVE.  MX R & R THE NR 1 EMERGENCY LIGHT SYS INVERTER AND LIGHT ASSY WITH OPS CHECKED GOOD.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
